# SDR SWAA991611

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573730
- Condition: Delaminated
- Location: Nr 2&7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND NR 2 AND NR 7 FLIGHT SPOILERS DELAMINATED.  REMOVED AND REPLACED BOTH SPOILER ASSY'S PER MM.
